... It seems he has hives on his arms and face . Does this meds make him allergic to the sun. We have ruled out mist food allergies. The only food allergy was beef and pork. Which is odd.
I was on this combination, my doctor told me if I had effects that were unusual to let her know, I agree this sounds strange and needs attention ~I wish you only the best as Rajive said it sounds like you need someone who can look at the skin and hopefully clear this up, keep us posted~
Good Luck to you both. My husband is on the same med, and he has just gotten a rash on his forearms. I never thought about it being caused by this drug, as he also has psoriasis on his fingers and heels... so we always assume that any other skin problem that pops up is in some way related...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 2 answers
Posted 31 May 2012 • 6 answers
Posted 11 Apr 2013 • 1 answer
Posted 6 Feb 2016 • 1 answer
Posted 3 Mar 2016 • 1 answer